Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Mar 11, 2014, 2:49 PM CDT for 11 counties in Texas. It took effect at Mar 12, 2014, 7:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2014, 2:49 PM CDT (19:49 UTC)
- In effect from
- Mar 12, 2014, 7:00 AM CDT
- Expired
- Mar 12, 2014, 5:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
965 WWUS74 KCRP 111949 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 249 PM CDT TUE MAR 11 2014 ...VERY STRONG WIND GUSTS WEDNESDAY OVER THE COASTAL BEND AND VICTORIA CROSSROADS... .A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS EARLY WEDNESDAY MORNING. IN RESPONSE...VERY STRONG WIND ALOFT WILL MIX TOWARD THE SURFACE. THUS...A STRONG SURFACE WIND CONDITION IS EXPECTED TO DEVELOP OVER SOUTH TEXAS BY MID MORNING. STRONG NORTH WIND WITH FREQUENT GUSTS TO AROUND 40 MPH IS EXPECTED OVER THE COASTAL BEND AND VICTORIA CROSSROADS. THIS CONDITION IS EXPECTED TO CONTINUE UNTIL LATE WEDNESDAY AFTERNOON. TXZ231>234-241>247-120400- /O.NEW.KCRP.WI.Y.0003.140312T1500Z-140312T2200Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 249 PM CDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CDT WEDNESDAY. * TIMING...MID MORNING THROUGH MID AFTERNOON. * WINDS...NORTH WIND 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS...HAZARDOUS DRIVING POTENTIAL IN HIGH PROFILE VEHICLES. RISK OF INJURY AT CONSTRUCTION SITES. RISK TO THE GENERAL PUBLIC OF OBJECTS THAT CAN BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 87
6 follow-up statements
670 WWUS74 KCRP 120041 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 741 PM CDT TUE MAR 11 2014 ...DENSE FOG WILL IMPACT LOCATIONS ALONG THE IMMEDIATE COAST AND BAYS THIS EVENING... ...VERY STRONG WIND GUSTS WEDNESDAY OVER THE COASTAL BEND AND VICTORIA CROSSROADS... .SEA FOG OVER THE BAYS AND WATERWAYS HAS MOVED INLAND OVER COASTAL LOCATIONS THIS EVENING WITH VISIBILITIES DROPPING TO LESS THAN A MILE AT TIMES. SOME LOCALLY DENSE FOG IS POSSIBLE AS WELL. COLD FRONT THEN WILL MOVE ACROSS SOUTH TEXAS EARLY WEDNESDAY MORNING. IN RESPONSE...VERY STRONG WIND ALOFT WILL MIX TOWARD THE SURFACE. THUS...A STRONG SURFACE WIND CONDITION IS EXPECTED TO DEVELOP OVER SOUTH TEXAS BY MID MORNING. STRONG NORTH WIND WITH FREQUENT GUSTS TO AROUND 40 MPH IS EXPECTED OVER THE COASTAL BEND AND VICTORIA CROSSROADS. THIS CONDITION IS EXPECTED TO CONTINUE UNTIL LATE WEDNESDAY AFTERNOON. TXZ243>247-120800- /O.NEW.KCRP.FG.Y.0015.140312T0041Z-140312T0600Z/ /O.CON.KCRP.WI.Y.0003.140312T1500Z-140312T2200Z/ NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...CORPUS CHRISTI...PORTLAND...INGLESIDE... ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO... PORT LAVACA 741 PM CDT TUE MAR 11 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL 1 AM CDT WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. * VISIBILITY...A QUARTER OF A MILE OR LESS AT TIMES THROUGH THIS EVENING FOR LOCATIONS PRIMARILY ALONG THE IMMEDIATE COAST. * WINDS...NORTH WIND 20 TO 30 MPH WITH GUSTS AROUND 40 MPH BEGINNING DURING THE MID MORNING HOURS ON WEDNESDAY AND CONTINUING INTO THE AFTERNOON. * IMPACTS...HAZARDOUS DRIVING POTENTIAL IN HIGH PROFILE VEHICLES. RISK OF INJURY AT CONSTRUCTION SITES. RISK TO THE GENERAL PUBLIC OF OBJECTS THAT CAN BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ TXZ231>234-241-242-120800- /O.CON.KCRP.WI.Y.0003.140312T1500Z-140312T2200Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE 741 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM CDT WEDNESDAY... * TIMING...MID MORNING THROUGH MID AFTERNOON. * WINDS...NORTH WIND 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS...HAZARDOUS DRIVING POTENTIAL IN HIGH PROFILE VEHICLES. RISK OF INJURY AT CONSTRUCTION SITES. RISK TO THE GENERAL PUBLIC OF OBJECTS THAT CAN BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
896 WWUS74 KCRP 120339 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1039 PM CDT TUE MAR 11 2014 ...DENSE FOG MAY WILL CONTINUE TO IMPACT THE NORTHERN COASTAL BEND THROUGH 1 AM CDT... ...VERY STRONG WIND GUSTS WEDNESDAY OVER THE COASTAL BEND AND VICTORIA CROSSROADS... .LOCALLY DENSE FOG MAY PERSIST OVER THE NORTHERN COASTAL BEND THROUGH 1 AM CDT. A COLD FRONT THEN WILL MOVE ACROSS SOUTH TEXAS EARLY WEDNESDAY MORNING. IN RESPONSE...VERY STRONG WIND ALOFT WILL MIX TOWARD THE SURFACE. THUS...A STRONG SURFACE WIND CONDITION IS EXPECTED TO DEVELOP OVER SOUTH TEXAS BY MID MORNING. STRONG NORTH WIND WITH FREQUENT GUSTS TO AROUND 40 MPH IS EXPECTED OVER THE COASTAL BEND AND VICTORIA CROSSROADS. THIS CONDITION IS EXPECTED TO CONTINUE UNTIL LATE WEDNESDAY AFTERNOON. TXZ243-244-120800- /O.CAN.KCRP.FG.Y.0015.000000T0000Z-140312T0600Z/ /O.CON.KCRP.WI.Y.0003.140312T1500Z-140312T2200Z/ NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...CORPUS CHRISTI...PORTLAND...INGLESIDE... ARANSAS PASS...SINTON...MATHIS 1039 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM CDT WEDNESDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE DENSE FOG ADVISORY. * WINDS...NORTH WIND 20 TO 30 MPH WITH GUSTS AROUND 40 MPH BEGINNING DURING THE MID MORNING HOURS ON WEDNESDAY AND CONTINUING INTO THE AFTERNOON. * IMPACTS...HAZARDOUS DRIVING POTENTIAL IN HIGH PROFILE VEHICLES. RISK OF INJURY AT CONSTRUCTION SITES. RISK TO THE GENERAL PUBLIC OF OBJECTS THAT CAN BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ245>247-120800- /O.CON.KCRP.FG.Y.0015.000000T0000Z-140312T0600Z/ /O.CON.KCRP.WI.Y.0003.140312T1500Z-140312T2200Z/ ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...ROCKPORT...REFUGIO...WOODSBORO... PORT LAVACA 1039 PM CDT TUE MAR 11 2014 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM CDT WEDNESDAY... * VISIBILITY...A QUARTER OF A MILE OR LESS AT TIMES THROUGH THROUGH 1 AM CST. * WINDS...NORTH WIND 20 TO 30 MPH WITH GUSTS AROUND 40 MPH BEGINNING DURING THE MID MORNING HOURS ON WEDNESDAY AND CONTINUING INTO THE AFTERNOON. * IMPACTS...HAZARDOUS DRIVING POTENTIAL IN HIGH PROFILE VEHICLES. RISK OF INJURY AT CONSTRUCTION SITES. RISK TO THE GENERAL PUBLIC OF OBJECTS THAT CAN BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ TXZ231>234-241-242-120800- /O.CON.KCRP.WI.Y.0003.140312T1500Z-140312T2200Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE 1039 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM CDT WEDNESDAY... * TIMING...MID MORNING THROUGH MID AFTERNOON. * WINDS...NORTH WIND 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS...HAZARDOUS DRIVING POTENTIAL IN HIGH PROFILE VEHICLES. RISK OF INJURY AT CONSTRUCTION SITES. RISK TO THE GENERAL PUBLIC OF OBJECTS THAT CAN BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
196 WWUS74 KCRP 120533 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1233 AM CDT WED MAR 12 2014 TXZ245>247-121200- /O.CAN.KCRP.FG.Y.0015.000000T0000Z-140312T0600Z/ /O.CON.KCRP.WI.Y.0003.140312T1500Z-140312T2200Z/ ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...ROCKPORT...REFUGIO...WOODSBORO... PORT LAVACA 1233 AM CDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE DENSE FOG ADVISORY. * WINDS...NORTH WIND 20 TO 30 MPH WITH GUSTS AROUND 40 MPH BEGINNING DURING THE MID MORNING HOURS ON WEDNESDAY AND CONTINUING INTO THE AFTERNOON. * IMPACTS...HAZARDOUS DRIVING POTENTIAL IN HIGH PROFILE VEHICLES. RISK OF INJURY AT CONSTRUCTION SITES. RISK TO THE GENERAL PUBLIC OF OBJECTS THAT CAN BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ231>234-241>244-121200- /O.CON.KCRP.WI.Y.0003.140312T1500Z-140312T2200Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS 1233 AM CDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON... * TIMING...MID MORNING THROUGH MID AFTERNOON. * WINDS...NORTH WIND 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS...HAZARDOUS DRIVING POTENTIAL IN HIGH PROFILE VEHICLES. RISK OF INJURY AT CONSTRUCTION SITES. RISK TO THE GENERAL PUBLIC OF OBJECTS THAT CAN BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
630 WWUS74 KCRP 120824 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 324 AM CDT WED MAR 12 2014 TXZ231>234-241>247-121700- /O.EXT.KCRP.WI.Y.0003.140312T1200Z-140312T2200Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 324 AM CDT WED MAR 12 2014 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON... * TIMING...WEDNESDAY MORNING THROUGH MID AFTERNOON. * WINDS...NORTH WIND 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS...HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES ESPECIALLY ON WIND EXPOSED EAST TO WEST ROADS. UNSECURED LIGHTWEIGHT OBJECTS COULD BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS. RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT CAN BE BLOWN AROUND BY THE WIND. && $$ JR
131 WWUS74 KCRP 121752 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1252 PM CDT WED MAR 12 2014 TXZ231>234-241>247-122200- /O.CON.KCRP.WI.Y.0003.000000T0000Z-140312T2200Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 1252 PM CDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... * TIMING...WEDNESDAY MORNING THROUGH MID AFTERNOON. * WINDS...NORTH WIND 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS...HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES ESPECIALLY ON WIND EXPOSED EAST TO WEST ROADS. UNSECURED LIGHTWEIGHT OBJECTS COULD BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS. RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT CAN BE BLOWN AROUND BY THE WIND. && $$ 87
240 WWUS74 KCRP 122201 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 501 PM CDT WED MAR 12 2014 TXZ231>234-241>247-122315- /O.EXP.KCRP.WI.Y.0003.000000T0000Z-140312T2200Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 501 PM CDT WED MAR 12 2014 ...WIND ADVISORY WILL EXPIRE AT 5 PM CDT THIS AFTERNOON... WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS...BUT BREEZY NORTHERLY WINDS MAY PERSIST INTO THE EARLY EVENING HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 11, 2:30 PM CDT, 19 minutes earlier.
Area forecast discussion, Mar 11, 2:30 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
230 PM CDT TUE MAR 11 2014
.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.
&&
.AVIATION...A TRANSITION FROM VFR THIS EVENING TO MVFR/IFR VSBY
OVERNIGHT EAST OF U.S. ROUTE 281 IN ADVANCE OF A COLD FRONT.
EXPECT FRONT TO MOVE ACRS SOUTH TEXAS DURING THE 09-12Z WED
PERIOD. NO PCPN ALONG THE FRONT. VFR CONDITIONS AFTER FROPA.
STRONG SFC WIND AFTER FROPA ESPECIALLY DRG THE MID MORNING TO MID
AFTN PERIOD WED.
&&
.PREV DISCUSSION... /ISSUED 619 AM CDT TUE MAR 11 2014/
DISCUSSION...MARINE DENSE FOG ADVISORY THROUGH THE MID MORNING
HOURS.
AVIATION...PATCHY MVFR FOG ACROSS ALL TAF SITES WITH BRIEF
IFR/LIFR CONDITIONS THROUGH 14Z. CLOUDS SHOULD BEGIN TO CLEAR FROM
WEST TO EAST THIS MORNING...BECOMING CLEAR IN THE AFTERNOON. LIGHT
SW-LY FLOW THIS MORNING WILL INCREASE 10-15KT AND SHIFT OUT OF
THE SOUTH THIS AFTERNOON. ANOTHER ROUND OF PATCHY FOG IS POSSIBLE
OVERNIGHT AHEAD OF THE NEXT COLD FRONT. THE FRONT SHOULD MOVE FROM
NW TO SE BETWEEN 09Z-12Z...WITH GUSTY N-LY WINDS DEVELOPING.
PREV DISCUSSION... /ISSUED 436 AM CDT TUE MAR 11 2014/
SHORT TERM (TODAY THROUGH WEDNESDAY)...THE UPPER LEVEL TROUGH AXIS
IS PASSING OVERHEAD WITH LIGHT DRIZZLE ACROSS THE AREA COMING TO AN
END. THICK LOW CLOUD COVERAGE REMAINS HOWEVER IS EXPECTED TO ERODE
FROM WEST TO EAST DUE TO SUBSIDENCE AND DRYING FROM THE EXITING
TROUGH/LOW. PATCHY FOG IS DEVELOPING BENEATH THE THICK CLOUDS WITH A
FEW LOCATIONS DIPPING BELOW 1 MILE AT TIMES. HOWEVER WITH THESE
CLOUDS AM NOT EXPECTING WIDESPREAD DENSE FOG. IF CLEARING OCCURS
FASTER THAN EXPECTED...VISIBILITIES MAY BEGIN TO FALL EVEN FURTHER.
OTHERWISE...SKIES SHOULD BECOME PARTLY CLOUDY TO MOSTLY SUNNY
THROUGHOUT TODAY. THIS COMBINED WITH WEAK UPPER RIDGING AND WESTERLY
FLOW AT H85 WILL LEAD TO MUCH WARMER TEMPERATURES ACROSS SOUTH
TEXAS...ESPECIALLY ACROSS THE WESTERN BRUSH COUNTRY WITH TEMPS IN
THE MID TO UPPER 80S...AND TEMPS ACROSS THE EASTERN CWA IN THE MID
TO UPPER 70S. ALONG THE COAST...TEMPERATURES ARE EXPECTED TO BE IN
UPPER 60S TO LOW 70S. MEANWHILE...A SURFACE LOW WILL WILL CONTINUE
TO DEVELOP ACROSS THE CENTRAL PLAINS TODAY AND LIFT TO THE
NORTHEAST THIS EVENING...WITH STRONG 1037MB HIGH PRESSURE BUILDING
IN BEHIND. THIS SHOULD BRING A SHALLOW COLD FRONT DOWN INTO SOUTH
TEXAS EARLY WEDNESDAY MORNING. BREEZY TO WINDY CONDITIONS WILL
DEVELOP IN WAKE OF THE FROPA WITH PERSISTENT CAA AND SHOULD LEAD TO
HIGHS UNDER MOSTLY CLEAR SKIES REMAINING IN THE MID TO UPPER 60S.
CURRENTLY...WIND ADVISORY CONDITIONS REMAIN BORDERLINE FOR
WEDNESDAY. WINDS WILL GRADUALLY DIMINISH THROUGH THE EARLY
EVENING.
MARINE...SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR ALL THE
BAYS AND OPEN GULF WATERS WEDNESDAY.
FIRE WEATHER...WITH DRIER AIR ALSO EXPECTED TO FILTER IN BEHIND
WEDNESDAY/S COLD FRONT...ELEVATED FIRE WEATHER CONDITIONS ARE
EXPECTED WEDNESDAY AFTERNOON AND EARLY EVENING...WITH POSSIBLY SOME
ISOLATED RED FLAG CONDITIONS ALONG THE COASTAL BEND.
LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...NEW DAY SAME
PROBLEM...HOW TO HANDLE THE WEEKEND AS MODELS DIVERGE BETWEEN GFS
BEING RATHER DRY AND ECMWF BEING WETTER AND KEEPING MOISTURE AROUND
FOR THE FRONT ON SUNDAY. AM STILL GOING TO LEAN TOWARD THE GFS...AS
THE ECMWF IS STARTING TO FALL A BIT MORE IN LINE WITH A RIDGE
BUILDING OVER THE AREA ON SUNDAY (AND HENCE WOULD EXPECT TO SEE A
FRONT). ALSO...ECMWF SHOWING A BIT BETTER MID LEVEL TROUGH ON FRIDAY
ALTHOUGH IT IS WEAKER AND SLOWER THAN THE GFS SOLUTION.
BEFORE THAT...STILL LOOKS LIKE A RELATIVELY DRY FORECAST WEDNESDAY
NIGHT THROUGH FRIDAY MORNING...ALTHOUGH THERE COULD BE SOME DRIZZLE
EARLY FRIDAY MORNING OVER THE COASTAL AREAS AND GULF WATERS (WILL
KEEP IT OUT OF THE FORECAST). AFTER FRIDAY MORNING...MODELS BEGIN TO
DIVERGE AS GFS DRIES THINGS OUT AS IT TAKES THE SURFACE LOW AND
PUSHES IT EAST...WHILE ECMWF AND CANADIAN KEEP IN NORTH CENTRAL
TEXAS. GFS DOES THIS BECAUSE MID LEVEL TROUGH IS STRONGER THAN
EITHER ECMWF OR CANADIAN. IF GFS IS CORRECT...THEN RAIN FOR THE
WEEKEND (MAINLY SATURDAY NIGHT AND SUNDAY) NOT LIKELY SINCE LOW AND
MID LEVEL MOISTURE DRY OUT BEFORE FRONTAL BOUNDARY COMES DOWN
SUNDAY. IF ECMWF IS CORRECT...THEN COULD HAVE BETTER MOISTURE FOR
SUNDAY FOR A CHANCE FOR CONVECTION. FOR NOW...WILL LEAN MORE TOWARD
THE DRIER SOLUTION AND TRIM POPS OUT WEST A BIT MORE WHERE NO
RAINFALL IS MENTIONED SATURDAY NIGHT OR SUNDAY. ALSO...WILL ONLY GO
WITH A SLIGHT CHANCE FOR SHOWERS SUNDAY OVER THE EASTERN AREAS
(LATER SHIFTS CAN ADJUST AS NEEDED UNTIL SOLUTION BECOMES MORE
APPARENT). FRONT COMES DOWN ON SUNDAY AND SHOULD BE DRY AFTER THAT
(SUNDAY NIGHT AND MONDAY). CONCERNING TEMPERATURES...AFTER A COOL
MORNING THURSDAY (STAYING MORE ON THE COOLER SIDE OF GUIDANCE)...
WILL CONTINUE WITH A GRADUAL WARM-UP THROUGH SATURDAY...THEN COOL
THINGS DOWN WITH FRONT ON SUNDAY. AFTER FROPA ON SUNDAY...AM GOING
TO GO MORE WITH THE GFS COOLER TEMPERATURES THAN WARMER ECMWF
NUMBERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 56 67 43 66 52 / 10 0 0 0 10
VICTORIA 53 65 37 65 46 / 10 0 0 0 10
LAREDO 55 68 45 68 52 / 10 0 0 0 10
ALICE 53 67 41 67 48 / 10 0 0 0 10
ROCKPORT 56 63 44 63 54 / 10 0 0 0 10
COTULLA 53 65 41 66 47 / 10 0 0 0 10
KINGSVILLE 56 68 42 67 50 / 10 0 0 0 10
NAVY CORPUS 56 65 48 64 55 / 10 0 0 0 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR THE FOLLOWING ZONES: ARANSAS...BEE...
CALHOUN...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...
LIVE OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA...WEBB.
WIND ADVISORY FROM 10 AM TO 5 PM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...JIM WELLS...
KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA.
GM...GALE WARNING FROM 7 AM TO 7 PM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 AM TO 7 PM CDT WEDNESDAY FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM.
&&
WC/87...AVIATIONHazardous weather outlook, Mar 11, 5:30 AM CDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 530 AM CDT TUE MAR 11 2014 GMZ230-235-250-255-270-275-TXZ229>234-239>247-121030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 530 AM CDT TUE MAR 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT MARINE DENSE FOG ADVISORY ACROSS THE BAYS AND NEARSHORE WATERS THROUGH MID MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MUCH OF SOUTH TEXAS WEDNESDAY AFTERNOON AND EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ALONG THE COASTAL BEND...HOWEVER DUE TO THE ISOLATION AND BRIEFNESS OF THE CRITICAL CONDITIONS...A RED FLAG WARNING IS NOT EXPECTED AT THIS TIME. THERE IS A CHANCE FOR THUNDERSTORMS ON SUNDAY AND SUNDAY NIGHT... PRODUCING WIND GUSTS...LIGHTNING AND POSSIBLE SMALL HAIL. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED BEHIND A COLD FRONT ON WEDNESDAY...WITH SMALL CRAFT ADVISORY CONDITIONS CONTINUING OVER THE GULF WATERS WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CB/GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 5:24 AM CDT | Marine Dense Fog Advisory | CRP | 5 hr | |
| Mar 11, 3:06 PM CDT | Gale Warning | CRP | 28 hr | |
| Mar 11, 3:06 PM CDT | Small Craft Advisory | CRP | 39 hr | |
| Mar 11, 3:41 PM CDT | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.